# SDR AALA2019100193917

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 13,140 hours, 4,958 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Valve
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO SJU ON ACCOUNT LOUD NOISE FROM THE 4R DOOR. EMERGENCY DECLARED FOR OVERWEIGHT LANDING AND THE FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE SERVICED, THE FLIGHT REFUELED AND CONTINUED. DURING CLIMB OUT, CREW REPORTED THE SAME PROBLEM AND AIR RETURNED TO SJU. THE CREW BURNED OFF THE NECESSARY FUEL TO AVOID AN OVERWEIGHT LANDING AND DID NOT DECLARE AN EMERGENCY. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE REPORTS CHECKED AND INSPECTED DOOR SEAL, FOUND NO DAMAGE AT DOOR 4R SEAL, CLEANED LOWER DOOR AREA FOR DEBRIS AT SEAL AND METAL BASE AT FUSELAGE. FOUND GALLEY DRAIN VALVE OPEN, REPLACED AFT GALLEY DRAIN VALVE IAW AMM 38-32-41. PERFORMED PRESSURIZATION CHECK AND FOUND WORKING PROPERLY IAW AMM 05-53-00.
